# SDR 99ZZZX96

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4790F
- Make and model: Cessna P206B
- Aircraft serial: P2060390
- System (JASC): 2434 · DC Generator-Alternator
- Part: Support
- Part number: 125021315
- Condition: Cracked
- Location: Alternator
- Part time: 5,186 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ENGINE CHANGE, THE ALTERNATOR SUPPORT BRACKET WAS FOUND CRACKED.  THE CRACK WAS ABOUT 1.25 INCHES LONG AND SEEMS TO HAVE STARTED AT THE MANUFACTURER'S WELD.  CESSNA SIL SE 79-5 CALLS FOR REPLACEMENT OF THIS PART WITH AN INTEGRAL ENGINE MOUNT LEG/ALTERNATOR SUPPORT BRACKET (ONE PIECE).
